Skyrme models with self-dual limits

d=2,3

K. Arthur, G. Roche, D. H. Tchrakian, Yisong Yang

Research output: Contribution to journalArticle

Abstract

The most general Skyrme-Sigma models in two and three Euclidean dimensions described by O(3) and O(4) fields, respectively, are studied first by numerical methods, and analytic proofs of existence are subsequently given. Particular emphasis is given to the special cases of these models, where the topological inequalities can be saturated by self-duality equations. The O(d+1) models in d dimensions exhibit qualitatively similar features.

Original languageEnglish (US)
Pages (from-to)2569-2584
Number of pages16
JournalJournal of Mathematical Physics
Volume37
Issue number6
DOIs
StatePublished - Jun 1996

Fingerprint

Self-duality
Sigma Models
Euclidean
Numerical Methods
Model

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Skyrme models with self-dual limits : d=2,3. / Arthur, K.; Roche, G.; Tchrakian, D. H.; Yang, Yisong.

In: Journal of Mathematical Physics, Vol. 37, No. 6, 06.1996, p. 2569-2584.

Research output: Contribution to journalArticle

Arthur, K, Roche, G, Tchrakian, DH & Yang, Y 1996, 'Skyrme models with self-dual limits: d=2,3', Journal of Mathematical Physics, vol. 37, no. 6, pp. 2569-2584. https://doi.org/10.1063/1.531529
Arthur, K. ; Roche, G. ; Tchrakian, D. H. ; Yang, Yisong. / Skyrme models with self-dual limits : d=2,3. In: Journal of Mathematical Physics. 1996 ; Vol. 37, No. 6. pp. 2569-2584.
@article{bce8f91c168943268dc8fd6df68c646f,
title = "Skyrme models with self-dual limits: d=2,3",
abstract = "The most general Skyrme-Sigma models in two and three Euclidean dimensions described by O(3) and O(4) fields, respectively, are studied first by numerical methods, and analytic proofs of existence are subsequently given. Particular emphasis is given to the special cases of these models, where the topological inequalities can be saturated by self-duality equations. The O(d+1) models in d dimensions exhibit qualitatively similar features.",
author = "K. Arthur and G. Roche and Tchrakian, {D. H.} and Yisong Yang",
year = "1996",
month = "6",
doi = "10.1063/1.531529",
language = "English (US)",
volume = "37",
pages = "2569--2584",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "6",

}

TY - JOUR

T1 - Skyrme models with self-dual limits

T2 - d=2,3

AU - Arthur, K.

AU - Roche, G.

AU - Tchrakian, D. H.

AU - Yang, Yisong

PY - 1996/6

Y1 - 1996/6

N2 - The most general Skyrme-Sigma models in two and three Euclidean dimensions described by O(3) and O(4) fields, respectively, are studied first by numerical methods, and analytic proofs of existence are subsequently given. Particular emphasis is given to the special cases of these models, where the topological inequalities can be saturated by self-duality equations. The O(d+1) models in d dimensions exhibit qualitatively similar features.

AB - The most general Skyrme-Sigma models in two and three Euclidean dimensions described by O(3) and O(4) fields, respectively, are studied first by numerical methods, and analytic proofs of existence are subsequently given. Particular emphasis is given to the special cases of these models, where the topological inequalities can be saturated by self-duality equations. The O(d+1) models in d dimensions exhibit qualitatively similar features.

UR - http://www.scopus.com/inward/record.url?scp=0030545903&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030545903&partnerID=8YFLogxK

U2 - 10.1063/1.531529

DO - 10.1063/1.531529

M3 - Article

VL - 37

SP - 2569

EP - 2584

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 6

ER -